# SDR MASA2011021501930

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,646 hours, 12,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FWD EMERGENCY DOOR CAUTION INTERMITTENT.  MX TROUBLESHOT TO SENSOR PX43, REQUIRES ADJUSTMENT.    ADJUSTED PX43.
